# SDR AALA20120204LGA01

- Difficulty date: February 4, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug DC-9-83
- Aircraft serial: 53561
- Aircraft time: 42,979 hours, 20,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LIGHT AT RIGHT FORWARD GALLEY AREA INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY B5-23 AND BATTERY PACK AB5-2.  OPS CHECK NORMAL.
